# SDR DL73E991786

- Difficulty date: August 10, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N367DL
- Make and model: Boeing 737-2S3
- Aircraft serial: 21774
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inop
- Location: Pax Door
- Component: 6013211
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY LTS INOP LT AND RT FWD ENTRY DOOR ON OUTSIDE OF AIRCRAFT REF WDM 33-51-01.  REPLACED M571.  OPS NORMAL.
